Doc wants me on it for atleast 3 months to see if it helps. Well I took my first pill today and I'm feeling my sickly to my tummy and you know that throw up feeling in your jaw? I'm staying as quiet as possible and drinking lots of water. I know I got dehydrated today, so that might be part of it. Does anyone else have upset tummy issues? I took it on an empty tummy, should I eat something first? I'm on a pretty high dose. 75mg twice per day. But I had to try something strong cause I don't mind the hot flashes so much I can live with sweating but it's turning into Godzilla Mom towards my son for no reason, crying for no reason and now it's rolled over to my job. I work customer service for Turbotax and my patience that I've always had with them is just not there, I'm snapping their heads off everytime I turn around. They are irritating me so badly and I know this behavior is not me. So I am really hoping this drug helps. I'm a breast cancer survivor 3 years of re-occurence and I cannot take hormone replacement therapy..any suggestions would be great
No responses have yet been posted. Add your response to this question.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Mar 2010 • 1 answer
Posted 6 May 2011 • 1 answer
Posted 12 Nov 2012 • 2 answers
Posted 30 Apr 2013 • 1 answer
My brother started taking venlafaxine about a month ag and he is acting really crazy, and thinks he?
Posted 6 Aug 2014 • 1 answer